# SDR P5CA2012072900030

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 50,719 hours, 8,289 cycles
- Engine: Ge CF680
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 1 ENGINE AS A PRECAUTION DUE TO LOW OIL QUANTITY.  TWO QUARTS REMAINED.  SHUTDOWN TIME 16:40Z.  FIRE SWITCH NOT PULLED.  REMOVED AND REPLACED ENGINE 1 IDG BLANKING PLATE AND PLUG.  SERVICED ENGINE IAW AMM 12-13-03.  POST WINDMILL INSPECTION IAW 72-00-00 COMPLETED AND NO ISSUES.
